# SDR DXTA2021060142900

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 11,935 hours, 7,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CARGO & ACCESSORY COMPARTMENTS: BAGGAGE COMPARTMENT NEEDS INSPECTION. AFTER LANDING, CO-PILOT OPENED BAGGAGE COMPARTMENT DOOR AND REPORTED AN ELECTRICAL BURNING ODOR COMING FROM INSIDE BAGGAGE COMPARTMENT.  INSPECTED AND FOUND FOUND LEAK FROM PERI SEALS ON AFT SIDE ECU DUCTING. RESEARCHED ECU CMM. ECU MANUAL 2215460 & 2341316. PLACED SEALS ON ORDER. REMOVED AFT DUCTING REMOVED AND REPLACED 2 SEALS PN 460-200( ITEMS? )AND REMOVED AND REPLACED 1 SEAL PN MS9068-C32. INSTALLED AFT ECU DUCT. OPS AND LEAK CHECK GOOD. RE- INSTALLED BAGGAGE CEILING PANEL. DURING REMOVAL OF ECU /.AFT DUCT FOUND ECU FIBER GLASS EXHAUST DUCT HAS A PIN HOLE. TOOK DIGITAL PHOTOS AN 8END TO MCC. MCC PLACED DUCT AND SEAL ON ORDER.
